International Journal of Mathematics and Mathematical Sciences
Volume 9 (1986), Issue 4, Pages 785-789
On a generalization of the corona problem
Scuola Normale Superiore, Piazza dei Cavalieri, 7, Pisa 56100 , Italy
Received 7 May 1985
Copyright © 1986 Graziano Gentili and Daniele C. Struppa. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Let . We provide conditions on in order that , for all in , imply that , or , belong to the ideal generated by in .